Beechams All-in-One Liquid - 160ml
Beechams All-in-One Liquid - 160ml

Size: 160ml
RRP: £4.35
Our Price: £4.15
 
  

Beechams All-in-One Liquid - 160ml

For relief from cold and flu symptoms including headache, blocked nose, sore throat and chesty cough.

Do not take if:

  • You have kidney or liver problems, overactive thyroid, diabetes, high blood pressure or heart disease,
  • You have taken a MAOI (Monoamine oxidase inhibitors - a type of antidepressant) within the last 2 weeks,
  • You are pregnant, suffer from liver disease, epilepsy, alcholism or brain injury or disease.

Consult with your doctor or pharmacist before using this product if:

  • You are taking any other medication,
  • You are breast feeding.

Not recommended for children under 12 years.

Do not take with any other products containing paracetamol. This product also contains a decongestant. Do not take with other products for the relief of flu, colds or congestion.

Immediate advice should be sought in the event of an overdose, even if you feel well. Do not exceed the stated dose.

If your symptoms persist or you have any other symptoms after using this product, consult with your doctor or pharmacist.

Always read the label. Keep out of reach of children.

-

  
Welcome: Guest
Login | Register


Follow Us

Be the first to know about our latest deals and offers by following us on Facebook & Twitter.

Become a Shelf Pharmacy fan on Facebook! Follow us on Twitter!


News

Internet Pharmacy Logo (11/06/2011)
[More]

Lipotrim (15/11/2010)
[More]

News Archive
Offers

Sign up to receive our latest news and offers.